Volume 8,Issue 2,1988 Table of Contents

   
Other Issues:  
  

目录

On a Problem of Sz′asz
  Zhang Changquan
  1988,8(2):163-170 [Abstract(831)]  [View PDF]
  
Γ-环与广义Γ-环的强幂零根与拟强幂零根
  奚欧根
  1988,8(2):171-174 [Abstract(726)]  [View PDF]
  
A Complement on the Singnlarity of a Bordered Matrix
  Lin Chuntu
  1988,8(2):175-178 [Abstract(836)]  [View PDF]
  
So I me Results Concerning Weight in ToPological Molecular Lattices
  Sun Guozheng
  1988,8(2):179-183 [Abstract(718)]  [View PDF]
  
On pseudo ideals of division rings
  Wang Xue-kuan
  1988,8(2):184-186 [Abstract(881)]  [View PDF]
  
Pointwise Quasi uniformities on Completely Distributive Lattices
  Yang Lecheng
  1988,8(2):187-194 [Abstract(837)]  [View PDF]
  
Extreme points and rotundity of Orlicz-Musielak sequence spaces
  Wu Congxin and Chen Shutao
  1988,8(2):195-200 [Abstract(1150)]  [View PDF]
  
θ-refinability and some related properties
  Wu Lisheng
  1988,8(2):201-205 [Abstract(710)]  [View PDF]
  
Dominance Theory and Plane Partitions:Ⅰ.Introduction
  Chu Wenchang
  1988,8(2):206 [Abstract(1173)]  [View PDF]
  
A note on fractional parts of powers of rational numbers
  Xu Guangshan
  1988,8(2):207-214 [Abstract(696)]  [View PDF]
  
A Graceful Numbering of A Class of Graphs
  Ma Xu-dong
  1988,8(2):215-216 [Abstract(773)]  [View PDF]
  
酉群上极大Fejér算子的弱型不等式
  范大山,谢家海
  1988,8(2):217-220 [Abstract(720)]  [View PDF]
  
Approximation Properties of the Gauss Weierstrass Type Means of Fourier Series on Compact Lie Groups
  Xu Zengfu
  1988,8(2):221-227 [Abstract(849)]  [View PDF]
  
关于具有n+1个亏函数的n值超越代数体函数的增长
  杨连中,詹小平
  1988,8(2):228 [Abstract(734)]  [View PDF]
  
Tn Operator and Its Properties for Hypercomplex Space
  Huang Sixun
  1988,8(2):229-236 [Abstract(809)]  [View PDF]
  
关于多项式稳定性问题
  谢朗,谢琳
  1988,8(2):237-240 [Abstract(722)]  [View PDF]
  
On Boundary Value Problems of Degenerate Elliptic Equation
  Tang Guozhen
  1988,8(2):241-244 [Abstract(774)]  [View PDF]
  
Paley-Wienerian Type Theorems and Their Application in Gevrey Classes and Ultradistributions
  Chen Hua
  1988,8(2):245-254 [Abstract(834)]  [View PDF]
  
振荡函数与二阶线性方程
  柳训明,陈庆益
  1988,8(2):255-260 [Abstract(821)]  [View PDF]
  
Uniqueness of Best L Approximation For Continuous Functions
  Shi Yingguang
  1988,8(2):261-265 [Abstract(711)]  [View PDF]
  
Some Notes on a Minimization Problem
  Shi Ying Guang
  1988,8(2):266 [Abstract(870)]  [View PDF]
  
一类轴对称平面域上的求积公式
  毛文群,杨家新
  1988,8(2):267-273 [Abstract(805)]  [View PDF]
  
整函数的复合函数的增长性
  周正中
  1988,8(2):274 [Abstract(754)]  [View PDF]
  
关于奇异振荡型积分渐近展开的余项分析
  宋显宗
  1988,8(2):275-278 [Abstract(788)]  [View PDF]
  
The Strong Markov Property of A Denumerable Markov Process
  Bo Lianming
  1988,8(2):279-290 [Abstract(926)]  [View PDF]
  
A Note on Asymptotic Joint Distribution of The Eigenvalues of A Noncentral Multivariate F Matrix
  Z. D. Bai
  1988,8(2):291-300 [Abstract(831)]  [View PDF]
  
Some Notes on Convergence Rates for Error Variance Estimations in Linear Models
  He Yinghui
  1988,8(2):301-306 [Abstract(865)]  [View PDF]
  
Strong Consistency of Non-parametric Regression Estimates with Censored Data
  Zheng Zukang
  1988,8(2):307-313 [Abstract(821)]  [View PDF]
  
Pancyclism and Bipancyclism of Hamiltonian Graphs
  Zhang shemin
  1988,8(2):314 [Abstract(741)]  [View PDF]
  
序关系与0—1规划问题(上)
  Peter L.Hammer and Yanpei Liu
  1988,8(2):315-325 [Abstract(830)]  [View PDF]
  
Bochner-Kaehler流形的Kaehler子流形
  欧阳崇珍
  1988,8(2):326 [Abstract(717)]  [View PDF]
  
Propositional Calculus System of Medium Logic(Ⅰ)
  Xiao Xian and Zhu Wujia
  1988,8(2):327-332 [Abstract(842)]  [View PDF]